# SDR FDEA201204241548

- Difficulty date: April 24, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 64,249 hours, 14,465 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: APB7158502
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR WHEEL WELL FWD BULKHEAD FOUND CRACK ON RT TEE FITTING UPPER AREA.   R & R IAW SRM 51-31-01, REV 49.  REPAIR CLASSIFIED AS MAJOR GMM 6-2-100, REV 114.
